# SDR FDEA202510242083

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING: WING SIDE RIGHT INBOARD FLAP OUTBOARD HINGE PIVOT HOLE   SURFACE AREA FOUND CORROSION.  CORROSION AT RIGHT HAND WING : WING SIDE RIGHT HAND INBOARD FLAP OUTBOARD HINGE   PIVOT HOLE SURFACE AREA REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07.   OVERSIZED REPAIR BUSHIING FABRIATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-  44-07 AND EA # 1-5750-T0329456 E PART 4 STEP 2.A AND STEP 2.C.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
